Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Brownish red discharge, fever, headache, nausea, body aches

I ve had a low grade fever of 99.2 for a few days, nausea , brownish red discharge for about two day, body aches and a headache . Increased appetite but get full quickly. Severe mood swings. No STDs. Discharge is odorless. my cycle ended two weeks ago. My partner and I have unprotected sex and I am not on any BC due to adverse reactions that my body has had to it. I haven t had these symptoms occur at one time before. Could I be pregnant?
Asked On : Sun, 3 Jul 2011
Answers:  1 Views:  544
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HealthcareMagic.
With brownish red discharge it is unlikely you are pregnant.If you are pregnant any discharge should be considered an emergency.You could be having a genital infection.
I advise you to visit your Gynecologist and get examined to rule out any infection.If there is any infection treatment with antibiotics is efficient.
If you need more information feel free to mail me.
Take care
Answered: Sun, 3 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor